Sur une application des integrales singulieres des equations differentielles ordinaires

G. Karapandjitch

Matematički Vesnik (1957)

  • Volume: 9, Issue: 19, page 185-190
  • ISSN: 0025-5165

How to cite

top

G. Karapandjitch. "Sur une application des integrales singulieres des equations differentielles ordinaires." Matematički Vesnik 9.19 (1957): 185-190. <http://eudml.org/doc/259322>.

@article{G1957,
author = {G. Karapandjitch},
journal = {Matematički Vesnik},
keywords = {ordinary differential equations},
language = {fre},
number = {19},
pages = {185-190},
publisher = {Društvo matematičara Srbije},
title = {Sur une application des integrales singulieres des equations differentielles ordinaires},
url = {http://eudml.org/doc/259322},
volume = {9},
year = {1957},
}

TY - JOUR
AU - G. Karapandjitch
TI - Sur une application des integrales singulieres des equations differentielles ordinaires
JO - Matematički Vesnik
PY - 1957
PB - Društvo matematičara Srbije
VL - 9
IS - 19
SP - 185
EP - 190
LA - fre
KW - ordinary differential equations
UR - http://eudml.org/doc/259322
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.